Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 237984, 9 pages
Research Article

Firefly Algorithm for Polynomial Bézier Surface Parameterization

1Department of Applied Mathematics and Computational Sciences, E.T.S.I. Caminos, Canales y Puertos, University of Cantabria, Avenida de los Castros, s/n, 39005 Santander, Spain
2Department of Information Science, Faculty of Sciences, Toho University, 2-2-1 Miyama, Funabashi 274-8510, Japan

Received 21 June 2013; Accepted 7 August 2013

Academic Editor: Xin-She Yang

Copyright © 2013 Akemi Gálvez and Andrés Iglesias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akemi Gálvez and Andrés Iglesias, “Firefly Algorithm for Polynomial Bézier Surface Parameterization,” Journal of Applied Mathematics, vol. 2013, Article ID 237984, 9 pages, 2013. doi:10.1155/2013/237984